View Full Version : intuniv questions


hollywood
05-20-10, 02:10 PM
this is the second day with intuniv combined with my adhd stimulants. It was really this or go with an snri to improve mood and combat muscle tension that the stimulants can cause. Does anybody know if intuniv is known to cause or promote weight gain and or does it affect athletic performance? Really these are my main two concerns, it's tough for me to stick with this but I do tend to worry when bored so it really is this intuniv or something like cymbalta if I could ever stick with one of these and stay with the program.

hollywood
05-20-10, 03:13 PM
my god and I feel meaner than a rattlesnake right now... Whoo hooo , I'm gonna love tearing peoples heads off..... .Been taking names all day long!

PhishHead
05-21-10, 03:40 PM
so were you on intunitiv or the stims first?

I found that cymbalta started to limit my thinking and emotions way to much. Problems with word retrieval too.

Straterra was helping, but the eye floaters taht started with concerta before I switched to straterra just got worse when I went from 10 to 18 mg. So I am stopping in the hopes that the eye floaters subside.

I heard it can happen from increase in bllod pressure so the intunitiv might help in 2 ways

hollywood
05-21-10, 10:27 PM
Stims been on them since I was 15 . I am 29 now. Stims help tons , I think it's mainly my environment. It's making my ADHD way worse